# SDR CALA2021031000278

- Difficulty date: March 7, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 74,188 hours, 31,568 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: D5461013900000
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 #1 ENG OUTBD SIDE T-R TO PYLON AFT MOST FLEXSEAL SEGMENT MISSING AT FWD END -- SEE PHOTO PHOTO ADDED REF ECRA 5450-02357 REV-B FIG 3 ITEM 120. THE AFT EGDE OF FLEXSEAL ITEM 120 IS INTACT AND NOT DAMAGED. PERFORMED INTERIM REPAIR PER PART 1D OF ECRA 5450-02357. ISSUE DIP TO ACCOMPLISH VISUAL INSPECTIONS PER PART 2A ONCE EVERY FLIGHT CYCLE AND ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 50 FLIGHT HOURS. ENGINE 1 OUTBOARD INTERIM REPAIR TO FLEX SEAL REQUIRES INSPECTION PRIOR TO EACH FLIGHT FOR TAPE BEING  IN TACT. REPLACEMENT OF FLEX SEAL REQUIRED WITHIN 50 FLT HRS. REF. ECRA 5450-02357 TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
